# SDR F3LA200300159

- Difficulty date: December 4, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 34,499 hours, 18,045 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REPORTED NR 2 ENGINE PYLON LOWER AFT STRUT FAIRING WEB CRACKED AND PULLED FASTENERS AT STIFFENER.  REPLACED WEB ON NR 2 ENGINE PYLON LOWER AFT STRUT FAIRING PER SRM 51-40-02 AND EA B3-54R-10217.
